MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK ® TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 04541642001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.No material will be returned.
 
Event or Problem Description
It was reported, that the connection of the infusion set was leaking.The customer insisted that the leak was from the cannula, not the tubing.

Brand Name
ACCU-CHEK ® TENDER INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
na
osted 4320
DA   4320
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key13109204
Report Number3011393376-2021-04038
Device Sequence Number4484579
Product Code FPA
UDI-Device Identifier05705244008656
UDI-Public05705244008656
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2025
Device Model Number04541642001
Device Catalogue Number04541642001
Device Lot Number5334204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN
Patient Age41 YR
Patient SexMale